CSN Login
Members Online: 22

Ampullary cancer

RayLogu
Posts: 19
Joined: Jul 2010

I finished Radiaton and Oral Chemo (Xeloda) on 9/3/10. ( 6 weeks treatment)
The Xeloda was interrupted several times due to side effects that included blood in
the stool, which was diagnosed through endoscopy as stomach erosion. I reduced the Xeloda to the lowest dose, 500 mg 2x's daily and still had side effects (nausea, diarrhea, weight loss and loss of appetite) so the doc recommended discontuing completey. I will have a CT scan on 9/24/10, which will be 4 months post op, and hopefully will have a clean scan to report. Update.. the CT scan and tumor marker reported both clean results. Yet the doc recommends MORE chemo, Gemzar this time. I'm not settled on starting this treatment, having had calcification to the aortic artery from the first round of treatment I am concerned about further damage to my 77 year old heart. I'm feeling the best I've felt 4 months post op!

Regards, Ray

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network